# SDR 2025F00230

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: General aviation
- Aircraft: N680TW
- Make and model: Beech B200GT
- Aircraft serial: BY67
- Aircraft time: 2,756 hours, 2,774 cycles
- Engine: Pwa PT6A50
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: No Discrepancy
- Location: Zone 700
- Part time: 1 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT FOR AN AIR AMBULANCE FLIGHT, THE MED TEAM THOUGHT THEY OBSERVED SMOKE FROM THE LEFT MLG AREA. THE FLIGHT CREW RETURNED TO THE BLOCKS AND HAD MAINTENANCE INSPECT THE LEFT MAIN LANDING GEAR, WHEELS AND BRAKES. NO DEFECTS WERE FOUND. THE CREW AND MAINTENANCE TAXIED THE AIRCRAFT AND BRAKES FUNCTIONED NORMALLY WITH NO SMOKE NOTED. THE FLIGHT WAS TAKEN BY OTHER AIRCRAFT.
